# SDR USAA2012061400003

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 80,938 hours, 27,648 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Syncronizer
- Part number: 867012002
- Condition: Failed
- Location: Indicator
- Component: Indicator, Boeing
- Component part number: 215016001
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PHX -  FLT 26  EN ROUTE OGG TO PHX.  FLAPS FAILED TO MOVE, TRAILING EDGE LIGHT ON, AND EICAS MSG TRAILING EDGE DISAGREE DISPLAYED.  FLAPS NORMAL ON ALTERNATE SYS.  THE FLIGHT PERFORMED A GO-AROUND TO RUN THE CHECKLIST.  ON THE SECOND APPROACH, THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A FLAP POSITION INDICATOR FOR A STICKING NEEDLE.  REPLACED AND REWIRED BOTH SYNCHRO'S.
